MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME10 2.5MM X 3.3CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME10 2.5MM X 3.3CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR100253
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/ hcg.The customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.(b)(4).Lot: the lot number was not provided at the time of the report.(b)(4).This information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a healthcare professional, during an aneurysm coil embolization procedure, a 2.5mm x 3.3cm micrusframe10 coil (mfr100253, unknown lot) came back to the unspecified microcatheter after it was detached.One minute later, the physician pushed the coil back inside of the aneurysm.No patient complications or surgical delay occurred as a result of the event.No further information was provided at the time of complaint initiation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by a healthcare professional, during an aneurysm coil embolization procedure, a 2.5mm x 3.3cm micrusframe10 coil came back to the unspecified microcatheter after it was detached.One minute later, the physician pushed the coil back inside of the aneurysm.No patient complications or surgical delay occurred as a result of the event.The device is not available for evaluation.No further information was provided at the time of complaint initiation.The device will not be returned for analysis and therefore, no further investigation can be performed at this time.As a result, we are closing this investigation.The manufacturing record evaluation (mre) cannot be performed due to the lot number was not provided.Coil protrusion into parent vessel is a known potential complication associated with coil embolization procedures.According to the referenced literature, coil herniation into the parent artery may occasionally occur in aneurysms after coil detachment for several reasons, particularly wide-neck aneurysms.These include coil instability in the aneurysm sac, excessive embolization, microcatheter-related factors, and being pushed by subsequent coil embolization.Assignment of root cause for the event remains speculative and inconclusive based on the minimal information provided; however, it is possible that clinical and procedural factors, including aneurysm/vessel characteristics, device manipulation, and device interaction, may have contributed.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
MICRUSFRAME10 2.5MM X 3.3CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key9287116
Report Number3008114965-2019-01230
Device Sequence Number1892366
Product Code KRD
UDI-Device Identifier10886704077770
UDI-Public10886704077770
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMFR100253
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN MICROCATHETER
Outcome Attributed to Adverse Event Required Intervention;